# SDR ASOA2013071108608

- Difficulty date: June 28, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 17,140 hours, 16,504 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RT LOWER WING PLANK AT FUEL PANEL 640BB ACCESS HOLE.  REPAIR CLASSIFIED AS MAJOR.  COMPLIED WITH ECTC EO 600-57-81 C/W AS WRITTEN.
